# SDR 95ZZZX3353

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leak
- Location: T/R Gearbox
- Part time: 40 hours
- Component: 206040402003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX REMOVED FROM AIRCRAFT DUE TO LEAKING INPUT SEAL.  SEAL MATERIALS APPEAR NORMAL.  NO APPARENT DEFECTS.  THIS IS A NEW-TYPE SEAL.  THIS IS THE SECOND TIME THIS NEW-TYPE SEAL HAS LEAKED A SHORT TIME AFTER INSTALLATION.
